Existence of Global Solutions to Supercritical Semilinear Wave Equations
Data(s) |
29/11/2009
29/11/2009
1996
|
---|---|
Resumo |
∗The author was partially supported by Alexander von Humboldt Foundation and the Contract MM-516 with the Bulgarian Ministry of Education, Science and Thechnology. In this work we study the existence of global solution to the semilinear wave equation (1.1) (∂2t − ∆)u = F(u), where F(u) = O(|u|^λ) near |u| = 0 and λ > 1. Here and below ∆ denotes the Laplace operator on R^n. The existence of solutions with small initial data, for the case of space dimensions n = 3 was studied by F. John in [13], where he established that for 1 < λ < 1+√2 the solution of (1.1) blows-up in finite time, while for λ > 1 + √2 the solution exists globally in time. Therefore, the value λ0 = 1 + √2 is critical for the semilinear wave equation (1.1). |
Identificador |
Serdica Mathematical Journal, Vol. 22, No 2, (1996), 125p-164p 1310-6600 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Semilinear Wave Equation #Strichartz Estimate |
Tipo |
Article |